MENU

You are here

Publications

Export 1540 results:
2016
Michelangeli A, Ottolini A. Multiplicity of self-adjoint realisations of the (2+1)-fermionic model of Ter-Martirosyan--Skornyakov type.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35267
Jevnikar A. New existence results for the mean field equation on compact surfaces via degree theory. Rend. Sem. Mat. Univ. Padova. 2016 ;136:11–17.
Michelangeli A, Pitton G. Non-linear Schrödinger system for the dynamics of a binary condensate: theory and 2D numerics.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35266
Jevnikar A. A note on a multiplicity result for the mean field equation on compact surfaces. Advanced Nonlinear Studies. 2016 ;16:221–229.
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Arici F, D'Andrea F, Landi G. Pimsner Algebras and Circle Bundles. In: Alpay D, Cipriani F, Colombo F, Guido D, Sabadini I, Sauvageot J-L Noncommutative Analysis, Operator Theory and Applications. Noncommutative Analysis, Operator Theory and Applications. Cham: Springer International Publishing; 2016. pp. 1–25. Available from: https://doi.org/10.1007/978-3-319-29116-1_1
Arici F, Kaad J, Landi G. Pimsner algebras and Gysin sequences from principal circle actions. Journal of Noncommutative Geometry [Internet]. 2016 ;10:29–64. Available from: http://hdl.handle.net/2066/162951
Lorenzi S, Cammi A, Luzzi L, Rozza G. POD-Galerkin Method for Finite Volume Approximation of Navier-Stokes and RANS Equations. 2016 .
Ballarin F, Rozza G. POD–Galerkin monolithic reduced order models for parametrized fluid-structure interaction problems. International Journal Numerical Methods for Fluids. 2016 .
Michelangeli A, Ottolini A. On point interactions realised as Ter-Martirosyan-Skornyakov Hamiltonians.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35195
Feltrin G. Positive solutions to indefinite problems: a topological approach. 2016 .
Modena S. A quadratic interaction estimate for conservation laws: motivations, techniques and open problems. Bulletin of the Brazilian Mathematical Society, New Series [Internet]. 2016 ;47:589–604. Available from: https://doi.org/10.1007/s00574-016-0171-9
Modena S. Quadratic interaction estimate for hyperbolic conservation laws, an overview. Contemporary Mathematics. Fundamental Directions. 2016 ;59:148–172.
Rizzi M. Qualitative properties and construction of solutions to some semilinear elliptic PDEs. 2016 .
Almi S. Quasi-static hydraulic crack growth driven by Darcy's law.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35198
Sartori A, Cammi A, Luzzi L, Rozza G. A Reduced Basis Approach for Modeling the Movement of Nuclear Reactor Control Rods. NERS-14-1062; ASME J of Nuclear Rad Sci, 2, 2 (2016) 021019 [Internet]. 2016 ;2(2):8. Available from: http://urania.sissa.it/xmlui/handle/1963/35192
Sartori A, Cammi A, Luzzi L, Rozza G. Reduced basis approaches in time-dependent noncoercive settings for modelling the movement of nuclear reactor control rods. Communications in Computational Physics [Internet]. 2016 ;(in press). Available from: http://urania.sissa.it/xmlui/handle/1963/34963
Iapichino L, Quarteroni A, Rozza G. Reduced basis method and domain decomposition for elliptic problems in networks and complex parametrized geometries. Computers and Mathematics with Applications . 2016 ;71(1):430.
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Bianchini S, Bonicatto P, Gusev NA. Renormalization for Autonomous Nearly Incompressible BV Vector Fields in Two Dimensions. SIAM Journal on Mathematical Analysis [Internet]. 2016 ;48:1-33. Available from: https://doi.org/10.1137/15M1007380
Bertola M, El G, Tovbis A. Rogue waves in multiphase solutions of the focusing nonlinear Schrödinger equation. Proc. A. [Internet]. 2016 ;472:20160340, 12. Available from: http://dx.doi.org/10.1098/rspa.2016.0340
Barroso ACristina, Matias J, Morandotti M, Owen DR. Second-order structured deformations. SISSA; 2016.
Mola A, Heltai L, DeSimone A, Berti M. Ship Sinkage and Trim Predictions Based on a CAD Interfaced Fully Nonlinear Potential Model. In: The 26th International Ocean and Polar Engineering Conference. Vol. 3. The 26th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2016. pp. 511–518.
Bertola M, Dubrovin B, Yang D. Simple Lie Algebras and Topological ODEs. Int. Math. Res. Not. 2016 ;2016.

Pages

Sign in